# SDR ASOA2016030314621

- Difficulty date: March 3, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 20,487 hours, 14,304 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE AT FWD SIDE OF BS 280 FLOORBEAM HAS CORROSION.  REMOVED FLOORBEAM ANGLE AT FWD SIDE OF BS 280  IAW SRM 51-42-06-001-001-A01, AND SRM 51-42-12-001-001-A01.  LOCATED AND DRILLED NEW FLOORBEAM ANGLE IAW SRM 51-40-11-001-001-A01. LOCATED AND DRILLED FOUR HOLES AT RBL AND LDL9 AND INSTALLED RIVETS FLOOR HOLES IN TOP, INSTALLED 11 LOCK FASTENERS INBD LT SIDE AND 12 LOCK FASTENERS INBD RT SIDE IAW SRM 51-42-08-001-001-A01 AND 51-42-21-001-001-A01 FASTENER CALLEDOUT FROM DWG SB670BA-53-041. COMPLETED INSTALLION OF FS 280 FLOORBEAM ANGLE IAW SRM 51-42-06-001-01-A01 AND 51-42-21-001-001-A01 FASTENER REF DWG SB670BA-53-041.
